# SDR MASA2017052312321

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 2,215 hours, 1,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATT FLASHLIGHT INOP.  PLACED ON MEL.
